# SDR IXXA060011S

- Difficulty date: October 25, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 85,823 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EMPENNAGE RIGHT HAND ELEVATOR UPPER AND LOWER SKIN DENTED IN SEVERAL AREAS.  REMOVED RIGHT HAND ELEVATOR.  REMOVED RIGHT HAND ELEVATOR UPPER AND LOWER SKIN SECTION FROM STATION XE 132.531 TO XE251.562.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW SKIN SECTION AND NEW FASTENERS.  INSTALLED RIGHT HAND ELEVATOR ON EMPENNAGE IAW DC8 MM 27-30-1, 27-31-01, DC8 SRM 51-1-9, 55-4-1, 51-1-5, AND 51-1-8.
